| Model Number |
CTS22 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
Event or Problem Description
Procedure performed: thoracoscopic lobectomy.Event description: complaint 1 of 3: (b)(4), complaint 2 of 3: (b)(4), complaint 3 of 3: (b)(4).The tip of the trocar cracked on three separate cts22 devices in the same surgery.A piece fell off into the patient from one of the trocars.Piece was successfully removed from the patient.No patient injury.Additional information received from applied medical account manager on 20aug2024 via email: the 1458429 lot number had 2 device failures.1466418 lot number had 1 device failure.Type of intervention: the case was completed with a fourth trocar.Patient status: no patient injury.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.
Event or Problem Description
Procedure performed: thoracoscopic lobectomy.Event description: complaint 1 of 3: (b)(4) (mfr report number 2027111-2024-00799), complaint 2 of 3: (b)(4) (mfr report number 2027111-2024-00800), complaint 3 of 3: (b)(4) (mfr report number 2027111-2024-00801).The tip of the trocar cracked on three separate cts22 devices in the same surgery.A piece fell off into the patient from one of the trocars.Piece was successfully removed from the patient.No patient injury.Additional information received from applied medical account manager on 20aug2024 via email: the 1458429 lot number had 2 device failures.1466418 lot number had 1 device failure.Type of intervention: the case was completed with a fourth trocar.Patient status: no patient injury.